# SDR A6WA201240042

- Difficulty date: November 19, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER BLOCKER DOORS 3-10 CHAFED FROM STOPS.  BLENDED DAMAGED AREAS ON RT BLOCKER DOORS IAW CMM 78-30-00.
